×

Found 12 Documents (Results 1–12)

100
MathJax

Matrix differential-algebraic boundary-value problem with pulsed action. (English. Ukrainian original) Zbl 1423.34018

J. Math. Sci., New York 238, No. 3, 333-343 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 564-573 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic representations for the solutions of second-order differential equations with rapidly and regularly varying nonlinearities. (English. Ukrainian original) Zbl 1428.34071

J. Math. Sci., New York 238, No. 3, 316-332 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 549-563 (2017).
MSC:  34D05 26A12
PDF BibTeX XML Cite
Full Text: DOI

Fixed-point theorems and difference equations with nonempty set of bounded solutions. (English. Ukrainian original) Zbl 1423.54101

J. Math. Sci., New York 238, No. 3, 302-315 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 537-548 (2017).
MSC:  54H25 39A05 39A22
PDF BibTeX XML Cite
Full Text: DOI

Averaging scheme for integrodifferential inclusions. (English. Ukrainian original) Zbl 1426.45004

J. Math. Sci., New York 238, No. 3, 292-301 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 528-536 (2017).
MSC:  45J05 45L05 34A60
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the solution of a linear parabolic boundary-value problem in a thin starlike joint. (English. Ukrainian original) Zbl 1427.35097

J. Math. Sci., New York 238, No. 3, 271-291 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 509-527 (2017).
MSC:  35K20 35B27
PDF BibTeX XML Cite
Full Text: DOI

On the exponential stability of a trivial torus for one class of nonlinear impulsive systems. (English. Ukrainian original) Zbl 1416.37029

J. Math. Sci., New York 238, No. 3, 263-270 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 502-508 (2017).
MSC:  37C75 34A37
PDF BibTeX XML Cite
Full Text: DOI

Weakly perturbed boundary-value problems for the Fredholm integral equations with degenerate kernel in Banach spaces. (English. Ukrainian original) Zbl 1466.45004

J. Math. Sci., New York 238, No. 3, 248-262 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 488-501 (2017).
MSC:  45B05 45L05 65R20
PDF BibTeX XML Cite
Full Text: DOI

Bifurcation of solutions of the boundary-value problem for systems of integrodifferential equations with degenerate kernel. (English. Ukrainian original) Zbl 1426.45003

J. Math. Sci., New York 238, No. 3, 224-235 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 465-476 (2017).
MSC:  45J05 45F05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic bounds for the solutions of a functional-differential equation with linearly transformed argument. (English. Ukrainian original) Zbl 1454.34104

J. Math. Sci., New York 238, No. 3, 215-223 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 458-464 (2017).
MSC:  34K25 34K06
PDF BibTeX XML Cite
Full Text: DOI

One approach to the solution of a nonlocal problem for systems of hyperbolic equations with integral conditions. (English. Ukrainian original) Zbl 1420.35149

J. Math. Sci., New York 238, No. 3, 189-206 (2019); translation from Neliniĭni Kolyvannya 20, No. 4, 435-450 (2017).
MSC:  35L10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification